# SDR 2009FA0000101

- Difficulty date: February 24, 2009
- Submitted: February 24, 2009
- Operation: General aviation
- Aircraft: N144AW
- Make and model: Beech 400A
- Aircraft serial: RK19
- Aircraft time: 9,178 hours, 9,173 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Engine
- Part time: 9,178 hours, 9,173 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND RT FWD ENGINE MOUNT ATTACH BRACKETS, P/N 45A34361-004 AND P/N 45A34361-006, HAD UPPER PORTIONS CUT INTO BY REPAIR ANGLE INSTALLED ON RT ENGINE UPPER INBD COWL PANEL AND ADJACENT EDGE OF COWL PANEL EDGE CHANNEL. REPAIR ANGLE WAS INSTALLED IAW DER-APPROVED EA NR 01-00176 DATED 11/12/2000. REPAIR HAD BEEN INSTALLED 11/14/2000 AND 3936.4 HRS. PREVIOUSLY. NUMEROUS OTHER SRM AND DER-APPROVED REPAIRS PERFORMED SUBSEQUENT. ACFT HAD BEEN THROUGH NUMEROUS A, B, C, AND D INSPECTIONS AND ENGINE REMOVAL/INSTALLATIONS SINCE REPAIR INSTALLATION. TECHS AND INSPECTORS ARE CAUTIONED TO INSPECT AREAS OF POSSIBLE COWLING INTERFERENCE CLOSELY DURING SCHEDULED INSP AND ENGINE CHANGES WHEN ACCESS IS AFFORDED, ESPECIALLY ON OLDER, EARLIER SN WHICH TEND TO EXHIBIT COWL FIT PROBLEMS. THIS HAS BEEN ADDRESSED BY PREVIOUS MFG INFO, ESPECIALLY COMMUNIQUE NR 69, DATED 9/2004. EXPENSIVE AND TIME-CONSUMING REPAIRS INVOLVED REPLACING THE AFFECTED ENGINE MOUNT BRACKETS AND ENGINE REINSTALLATION, AFTER BLENDING AND RELIEVING THE INTERFERING COWLING AREAS. THIS SAME REPAIR MAY BE FOUND ON OTHER OLDER, EARLIER SN MODELS PREVIOUSLY OPERATED BY FLT OPTIONS.
